# SDR UPS99229791

- Difficulty date: June 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 592-596
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION (C53-111-01-2B) ON TRANSVERSE BEAM LOWER CHORD STA 592 TO 596 LBL 2 WL 199.  REMOVED AND REPLACED TRANSVERSE BEAM AT BS 592 TO 596 LBL 2 WL 199 PER SRM 51-30-2.
